Electron. J. Differential Equations, Vol. 2017 (2017), No. 312, pp. 1-22.

Almost global existence for the Neumann problem of quasilinear wave equations outside star-shaped domains in 3D

Lulu Ren, Jie Xin

In this article, we prove the almost global existence of solutions for quasilinear wave equations in the complement of star-shaped domains in three dimensions, with a Neumann boundary condition.

Submitted August 8, 2017. Published December 31, 2017.
Math Subject Classifications: 35L70, 74H20, 74B20.
Key Words: Quasilinear wave equations; exterior problem; almost global existence; Neumann boundary condition.

Show me the PDF file (285 KB), TEX file for this article.

Lulu Ren
School of Mathematics and Statistics Science
Ludong University
Yantai City, Shandong Province 264025, China
email: 17853595701@163.com
Jie Xin
School of Mathematics Science
Qufu Normal University
Qufu City, Shandong Province 273165, China
email: fdxinjie@sina.com

Return to the EJDE web page